# SDR FE62004F00001

- Difficulty date: July 27, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N2FQ
- Make and model: Amd FALCON50MYST
- Aircraft serial: 167
- Engine: Garrtt TFE731*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: ST3400
- Part serial: 1034
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SANDEL TAWS/RMI SHOWS SIGNIFICANT BEARING ERRORS ON HEADINGS GREATER THAN 350 DEGREES OR LESS THAN 0 DEGREE.  THIS PROBLEM WAS DISCOVERED IN FLIGHT AND VALIDATED THROUGH GROUND TESTING OF NUMEROUS UNITS.  PROBABLE CAUSE OF MALFUNCTION IS SOFTWARE.  THE ST3400 TAWS/RMI IS NOT RECOMMENDED FOR NAVIGATION AT THIS TIME.
